liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symmetry Classification of Third-Order Nonlinear Evolution Equations. Part I: Semi-simple Algebras
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Dogus University, Turkey .
Pedag University, Ukraine .
2013 (English)In: Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications, ISSN 0167-8019, E-ISSN 1572-9036, Vol. 124, no 1, 123-170 p.Article in journal (Refereed) Published
Abstract [en]

We give a complete point-symmetry classification of all third-order evolution equations of the form u (t) =F(t,x,u,u (x) ,u (xx) )u (xxx) +G(t,x,u,u (x) ,u (xx) ) which admit semi-simple symmetry algebras and extensions of these semi-simple Lie algebras by solvable Lie algebras. The methods we employ are extensions and refinements of previous techniques which have been used in such classifications.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2013. Vol. 124, no 1, 123-170 p.
Keyword [en]
Symmetries, Lie algebras, Equivalence group, Semi-simple Lie algebras, Solvable Lie algebras
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-90747DOI: 10.1007/s10440-012-9773-4ISI: 000316009000007OAI: oai:DiVA.org:liu-90747DiVA: diva2:614706
Note

Funding Agencies|Swedish Research Council|624-2004-1073|Research Council of Turkey (TUBITAK)||

Available from: 2013-04-05 Created: 2013-04-05 Last updated: 2017-12-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Basarab-Horwath, Peter

Search in DiVA

By author/editor
Basarab-Horwath, Peter
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 123 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf